Volume 19, Issue 1 (3-2022)                   jor 2022, 19(1): 1-16 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abdollahi F, Fatemi M. An Efficient Conjugate Gradient Algorithm for Unconstrained Optimization Problems. jor. 2022; 19 (1) :1-16
URL: http://jamlu.liau.ac.ir/article-1-2018-en.html
Department of Mathematics, K. N. Toosi University of Tehran, Tehran, Iran
Abstract:   (262 Views)
In this paper, an efficient conjugate gradient method for unconstrained optimization is introduced. Parameters of the method are obtained by solving an optimization problem, and using a variant of the modified secant condition. The new conjugate gradient parameter benefits from function information as well as gradient information in each iteration. The proposed method has global convergence under mild assumptions. Using a collection of CUTEr problems, the method is compared with some existing algorithms to show its effectiveness.
Full-Text [PDF 851 kb]   (103 Downloads)    
Type of Study: Research | Subject: Special
Received: 2020/08/23 | Accepted: 2021/05/24

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.